Über eindeutige Umkehrbarkeit Abelscher Integrale.

B. von Ludwig

Mathematische Annalen (1916)

  • Volume: 77, page 362-389
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Ludwig, B. von. "Über eindeutige Umkehrbarkeit Abelscher Integrale.." Mathematische Annalen 77 (1916): 362-389. <http://eudml.org/doc/158733>.

author = {Ludwig, B. von},
journal = {Mathematische Annalen},
pages = {362-389},
title = {Über eindeutige Umkehrbarkeit Abelscher Integrale.},
url = {http://eudml.org/doc/158733},
volume = {77},
year = {1916},

AU - Ludwig, B. von
TI - Über eindeutige Umkehrbarkeit Abelscher Integrale.
JO - Mathematische Annalen
PY - 1916
VL - 77
SP - 362
EP - 389
UR - http://eudml.org/doc/158733
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.